# SDR UIEA2015082000453

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 76,236 hours, 22,510 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT BLEED VLV LIGHT ILLUMINATED AFTER ENG START WITH ZERO DUCT PRESS.  ENG RUN TO 70% N1 CORRECTED SITUATION.  RAN LT ENG IAW AMM 36-11-00 501.  OPERATIONS CHECKED NORMAL.
